# SDR C77A20130810016

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 200
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS TWO DRILL START MARKS.    BLENDED OUT DAMAGE IAW SRM PART II 51-10-03.
